# SDR AALA990702

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 38h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING MAINTENANCE, EMERGENCY EXIT PATH MARKER LIGHT INOPERATIVE AT SEAT 38H.  RESEATED CONNECTOR AT SEAT 38H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
